MathSciNet Relay Station
MathSciNet bibliographic data
MR2240663 (2007d:46007) 46A40 (46B40 46B42 47B60)
Aqzzouz, Belmesnaoui; Nouira, Redouane Sur l'idéal d'ordre des opérateurs AM-compacts. (French) [The order ideal of AM-compact operators] Proc. Amer. Math. Soc. 134 (2006), no. 12, 3515–3523 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement